Vitamins and Capecetabine

Not applicable

Vitamins and Capecetabine

Capecetabine has some side effects including a skin condition called hand and foot syndrome. I started getting concerned about my symptoms, I want to keep the use of my hands and feet. I looked up medical research and found that conventional medicine had trialed Vitamin B6 and Vitamin E. The results of the trials were mixed, but they didn't seem to do the patients any harm. I thought it was worth the investment of trying those vitamins in the same dose as the trials. After three days the sores that had started to develop on my hands had completely gone. Not an overall fixer for all side effects, I'm still getting blisters on my arms. I use a sesame seed ointment for those. Soothing and stops them turning into big raw sores.
Reply
0 Kudos
1 REPLY 1
Highlighted
Occasional Contributor

Re: Vitamins and Capecetabine

Ms Jan - have you tried traditional chinese medecine at all? My husband's conditions gave him sores on his hands and feet - he was not using Capecetabine, but was taking so many medications it was hard for him to keep track. Let alone myself! Maybe have a look at something called Solanum Incanum - its a chinese herbs from Taiwan that has been used there for 10 years successfully to treat cancers and chemotherapy cases. Worth a shot. My husband recovered very fast from his chemo, gave him energy and smiling back which was priceless. Let me know if you have any questions I might be able to help. Best, Max x
Reply
0 Kudos
Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.